Volume 8, issue 2 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Stable and unstable operations in mod $p$ cohomology theories

Andrew Stacey and Sarah Whitehouse

Algebraic & Geometric Topology 8 (2008) 1059–1091
Bibliography
1 M Bendersky, The BP Hopf invariant, Amer. J. Math. 108 (1986) 1037 MR859769
2 J M Boardman, Stable operations in generalized cohomology, from: "Handbook of algebraic topology", North-Holland (1995) 585 MR1361899
3 J M Boardman, D C Johnson, W S Wilson, Unstable operations in generalized cohomology, from: "Handbook of algebraic topology", North-Holland (1995) 687 MR1361900
4 A K Bousfield, Uniqueness of infinite deloopings for $K$–theoretic spaces, Pacific J. Math. 129 (1987) 1 MR901254
5 A K Bousfield, On the telescopic homotopy theory of spaces, Trans. Amer. Math. Soc. 353 (2001) 2391 MR1814075
6 T Kashiwabara, N Strickland, P Turner, The Morava $K$–theory Hopf ring for $BP$, from: "Algebraic topology: new trends in localization and periodicity (Sant Feliu de Guíxols, 1994)", Progr. Math. 136, Birkhäuser (1996) 209 MR1397732
7 N J Kuhn, Morava $K$–theories and infinite loop spaces, from: "Algebraic topology (Arcata, CA, 1986)", Lecture Notes in Math. 1370, Springer (1989) 243 MR1000381
8 N J Kuhn, Localization of André–Quillen–Goodwillie towers, and the periodic homology of infinite loopspaces, Adv. Math. 201 (2006) 318 MR2211532
9 D Quillen, On the formal group laws of unoriented and complex cobordism theory, Bull. Amer. Math. Soc. 75 (1969) 1293 MR0253350
10 D C Ravenel, W S Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1976/77) 241 MR0448337
11 C Rezk, The units of a ring spectrum and a logarithmic cohomology operation, J. Amer. Math. Soc. 19 (2006) 969 MR2219307
12 W S Wilson, The Hopf ring for Morava $K$–theory, Publ. Res. Inst. Math. Sci. 20 (1984) 1025 MR764345